| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, scheduled medication dispense discrepancy.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.However, there were no delays or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 07-jun-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, the technical support specialist (tss) reviewed the reported medication issue and verified that the behavior matches known production issue (pi 62710) currently under investigation by development.Advised that the issue may cause multiple scheduled doses to appear as dispensed when only one dose was removed.Informed the customer that no facility-level configuration change or corrective action was currently available.Provided the approved workaround of using the override process when the issue occurs.Relevant information and documentation were sent to the customer via email.No further response was received from the customer, and the case was closed.The system functioned as intended after the technical support specialist (tss) investigated the issue.